gastroenterologist-icon
Throbbing headache
Yesterday I had heartburn and gas pains all over my body. A emergency duty doctor prescribed ciplox tz ,bifilac ,pan d and eldoper for the same. After having these,My gas pains vanished completely but severe throbbing headache on just the right side of my head took its place. I wonder if its a side effect. What to do?
50 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

hello there. you should not take eldopar unless you have loose motions which are not getting controlled by antibiotics and other therapy. here is what you should do, continue other medicines for three days as advised, stop eldopar, have lots of water. take a paracetamol for headache and rest for a while. you will be fine. you might feel somewhat odd metallic taste in mouth, its because of ciplox-tz, you don't have to worry about that. regards
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.